# SDR AALA201812289008

- Difficulty date: December 27, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 53,163 hours, 31,073 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ENG #1 N1 VIBRATION 9.9 IN LEVEL FLIGHT AT 9000 FT 210 KTS, MILD VIBRATION FELT IN FLIGHT DECK. ACCOMPLISHED 1 SHOT TRIM BALANCE OF #1 ENGINE PER AIRBUS AMM 77-32-34-750-001A. ACCOMPLISHED TSM 77-00-00-810-864. GROUND RAN AIRCRAFT PER 71-00-00-710-009B AND 77-32-34-860-043. ALL VIBRATION PARAMETERS WITHIN LIMITS, NO FURTHER DISCREPANCIES NOTED AT THIS TIME. SUPPLEMENT TO BE FILED UPON FINAL CORRECTIVE ACTION. (OPEN).
